# SDR DHL200080487C

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPT LINING SUPPORT ANGLE RT LOWER PART BROKEN AT STA 1300.0.  REMOVED FASTENERS PER SRM 51-1-21.  FABRICATED DOUBLER PER SRM 53-2-5.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED DOUBLER PER SRM 51-1-21.
